Increased Dose 6 Weeks Ago

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ddss
New Member


Date Joined Jul 2017
Total Posts : 8
   Posted 9/11/2017 2:36 PM (GMT -6)   
After a pretty bad anxiety and depression relapse on 10mg of Lexapro, I was upped to 20mg. It's been 6 weeks and 3 days since my dose increase, and while I do feel better, I'm still not 100%. I'd say I was only 65% myself when I had my setback, and now I feel up to 90%, but I still have periods of the day where I feel anxious and depressed. I'm afraid I'm not going to get all the way back to feeling 100% better since it's already been 6 weeks. What do you all think I should do?

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6998
   Posted 9/11/2017 3:22 PM (GMT -6)   
Hi

Sorry to hear you had a setback.

It's important to remember that a medication won't cure you it will just ease your symptoms so it's important to use any coping skills you have such as mantras or mindfulness or whatever you find most helpful.

We have some good links in our resources section so take a look.

When you increase a dosage of medication it seems to be the norm that things get worse before they get better again and this period can be anywhere between 2-8 weeks so stick with it Lexapro is a good medication IMO.

Keep us posted we are here for you.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 10mg, Dihydrocodeine 180mg per day

alohaknown
Regular Member


Date Joined Aug 2015
Total Posts : 243
   Posted 9/11/2017 7:49 PM (GMT -6)   
DDSS,

I don't mean to side track your question to others but can I ask if you had any side effects increasing? My doctor wants me to move up since ive been having break through anxiety and would like to hear your experience and whether I should do it? I'm at about the 50-60% mark as well right now.

ddss
New Member


Date Joined Jul 2017
Total Posts : 8
   Posted 9/11/2017 9:53 PM (GMT -6)   
alohaknown,

When I first started on 10mg Lexapro, I had awful side effects--nausea, insomnia, heightened anxiety, zero appetite, every side effect in the book. When I increased the dose, however, I didn't have any of these! I was a little sleepy and jittery but it was so manageable compared to when I first started. If your doctor wants you to increase your dose, trust him. I was skeptical just like you.

t331
Regular Member


Date Joined Jul 2007
Total Posts : 50
   Posted 9/12/2017 9:33 AM (GMT -6)   
I think it is different for everyone. I started on Lexapro 4 weeks ago. Initial dose was 5mg for two weeks. Side effects didn't show up for a several days. Them, upped to 10mg. I just went through Irma over the last few days and was fine. Today, at the 2 1/2 week mark, took my meds and I feel all the side effects stated above. It gets frustrating to say the least.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 7:03 PM (GMT -6)
There are a total of 2,885,822 posts in 316,651 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
413 Guest(s), 18 Registered Member(s) are currently online.  Details
BBH83, Taylor Mathews, Kaitlyn96, Kent M., dacarte3, chikinnooodle, Purgatory, TxBart, gumby44, superhenderson13, ghsebdw01, nmckinley, Old Sailor, Loquito, three 5's and a jack, LinaJ, Tim Tam, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer